| Model Number |
100612HFRM-V-A2 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
05/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an embolization treatment of a right media aneurysm on (b)(6) 2021 four hydroframe-10 av coils were deployed without incident.On (b)(6) 2021 imaging revealed some small micro-infarcts.The patient was reported in good condition without permanent neurological damage.No secondary intervention was taken and no sequelae was reported.
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and was thus not available for evaluation.However, procedure imaging was provided for review.There are 3 subtracted dsa coned-down images of a right ica angiogram.One shows an approximately 7 mm right mca bifurcation aneurysm.The other two are obliques that show the final result after coiling the aneurysm.There are some loops of coils protruding slightly into the parent artery; the imaging does not display evidence of a clot.The last image is a set of mri axial images at the mid-level of the brain demonstrating infarcts in the right basal ganglia and caudate nucleus, as well as multiple small infarcts in the distal mca territory.Since the physical device was not able to be evaluated, the investigation could not determine if a condition existed that would have caused or contributed to the reported event.
Additional Manufacturer Narrative
H11: corrections: h6: medical device problem code.H6: remove code 2993 from the initial report.